# SDR ERAA061854

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N561EH
- Make and model: Skrsky S61N
- Aircraft serial: 61471
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 3007T2
- Condition: Twisted
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PURIFIER TO FUEL PUMP FUEL LINE TWISTED AND CRIMPED.
